# SDR 04FDEA01214

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 34,178 hours, 23,091 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB END RIB UPPER AND LOWER FORMER PROFILE CORRODED.  REMOVED CORROSION FROM RIGHT HORIZONTAL STAB, END RIB UPPER & LOWER FORMER PROFILES IAW A310-200 SRM 51-74-10.  FABRICATED REPAIR STRAP & INSTALLED IAW EA 6-5510-77671.
